Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 5, Pages 694–704 (Mi zvmmf4186)  

This article is cited in 1 scientific paper (total in 1 paper)

Numerical methods for solving a two-dimensional problem for the Maxwell equations

V. Ya. Arsenin, C. D. Vasil'kov, V. P. Zagonov

Moscow

Full text: PDF file (1200 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:3, 33–39

Bibliographic databases:

UDC: 519.6:537.812
Received: 18.07.1983
Revised: 14.11.1983

Citation: V. Ya. Arsenin, C. D. Vasil'kov, V. P. Zagonov, “Numerical methods for solving a two-dimensional problem for the Maxwell equations”, Zh. Vychisl. Mat. Mat. Fiz., 25:5 (1985), 694–704; U.S.S.R. Comput. Math. Math. Phys., 25:3 (1985), 33–39

Citation in format AMSBIB
\Bibitem{ArsVasZag85}
\by V.~Ya.~Arsenin, C.~D.~Vasil'kov, V.~P.~Zagonov
\paper Numerical methods for solving a two-dimensional problem for the Maxwell equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 5
\pages 694--704
\mathnet{http://mi.mathnet.ru/zvmmf4186}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=796118}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 3
\pages 33--39
\crossref{https://doi.org/10.1016/0041-5553(85)90070-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4186
  • http://mi.mathnet.ru/eng/zvmmf/v25/i5/p694

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Pan'kov, “Conservative differencing for electrodynamics equations”, Comput. Math. Math. Phys., 39:12 (1999), 1990–2002  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:132
    Full text:85
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021